Takano, Takehiko, Ikeda, Kazuyosi (1992) Statistical-Mechanical Theory of Osmotic Pressure of One-Dimensional Multicomponent Systems. II. Expansion in Terms of the Relative Molarities of the Solutes. Journal of the Physical Society of Japan, 61 (1). 70-77 doi:10.1143/jpsj.61.70
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Statistical-Mechanical Theory of Osmotic Pressure of One-Dimensional Multicomponent Systems. II. Expansion in Terms of the Relative Molarities of the Solutes | ||
Journal | Journal of the Physical Society of Japan | ||
Authors | Takano, Takehiko | Author | |
Ikeda, Kazuyosi | Author | ||
Year | 1992 (January 15) | Volume | 61 |
Issue | 1 | ||
Publisher | Physical Society of Japan | ||
DOI | doi:10.1143/jpsj.61.70Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 11203366 | Long-form Identifier | mindat:1:5:11203366:2 |
GUID | 0 | ||
Full Reference | Takano, Takehiko, Ikeda, Kazuyosi (1992) Statistical-Mechanical Theory of Osmotic Pressure of One-Dimensional Multicomponent Systems. II. Expansion in Terms of the Relative Molarities of the Solutes. Journal of the Physical Society of Japan, 61 (1). 70-77 doi:10.1143/jpsj.61.70 | ||
Plain Text | Takano, Takehiko, Ikeda, Kazuyosi (1992) Statistical-Mechanical Theory of Osmotic Pressure of One-Dimensional Multicomponent Systems. II. Expansion in Terms of the Relative Molarities of the Solutes. Journal of the Physical Society of Japan, 61 (1). 70-77 doi:10.1143/jpsj.61.70 | ||
In | (1992, January) Journal of the Physical Society of Japan Vol. 61 (1) Physical Society of Japan |
See Also
These are possibly similar items as determined by title/reference text matching only.